# SDR SWAA2024100731281

- Difficulty date: August 27, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 58,186 hours, 34,914 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TIE CLIP ON BS 270 STR 10R AT PASSENGER CABIN 2024-533483<[01] REPLACED TIE CLIP AND FASTENERS LOCATED ON BS 270 STR 10R AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9; DWG 141A1110; SHEET 18; REV- AND DWG 141A8380; SHEET 21; REV-.   SEE INDIVIDUAL SIGN-OFF BELOW.;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN-OFF BELOW
